# SDR SWAA2022052600834

- Difficulty date: April 28, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 27,525 hours, 12,701 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR FLOOR DRAIN SUPPORT ANGLE HAS CORROSION F.S. 947 TO 967. / [01] SUPPORT ANGLE (MACHINED INTERCOSTAL) IS OUT OF LIMITS PER SRM 53-70-51-1A-1.;[02] REMOVED SUPPORT ANGLE AND DRILLED NEW SUPPORT ANGLE 147A5660U22 PER SRM 51-40-02 AND 51-10-02. OK TO INSTALL.;[03] INSPECTED AND GRANTING OK TO INSTALL NEW SUPPORT ANGLE 147A5660U22.;[04] INSTALLED NEW SUPPORT ANGLE 147A5660U22 PER SRM 51-40-02.;[05] INSPECTED INSTALLED NEW SUPPORT ANGLE 147A5660U22;[06] REMOVED AND REPLACED SUPPORT ANGLE 147A5660U22 PER SRM 51-40-02 AND 51-10-02.
